MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU RELION INSULIN SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU RELION INSULIN SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320617
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 relion insulin syringes were unable to deliver medication and unable to prime.The following information was provided by the initial reporter : the consumer reported several devices to clog during injection and was pushing the needle hard onto the pen but did not screw onto the pen.Furthermore they did not to work during flow check.Date of event : unknown.Sample status : discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Tested 7pcs retention samples of thread function, all results passed.Clog test was conducted on 7pcs retention samples.No failure was found.No actual defect parts retuned for further investigation, according to customer¿s statement the instructions are not followed.H3 other text : see h.10.

Brand Name
RELION INSULIN SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13889927
Report Number3014704491-2022-00112
Device Sequence Number19280370
Product Code FMI
UDI-Device Identifier80382903206175
UDI-Public80382903206175
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2025
Device Catalogue Number320617
Device Lot Number0309759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown